DOI 10.1093/rheumatology/32.1.69
Gastro-duodenal damage due to non-steroidal anti-inflammatory drugs in children.
Аннотация
Thirteen juvenile chronic arthritis patients with abdominal symptoms related to non-steroidal anti-inflammatory drug therapy were endoscoped before and after a 6-week course of either misoprostol or ranitidine therapy. Major presenting symptoms were generalized abdominal pain and nausea. Symptoms did not correlate well with endoscopic findings which revealed no evidence of ulceration and minimal erosive damage. Five patients had mild erythema or gastritis. Bleeding lesions were confined to small numbers of petechiae. Following treatment with either misoprostol or ranitidine, patients improved symptomatically without a corresponding improvement on endoscopic and histological examination of stomach and duodenum. Both treatments were well tolerated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.